# SDR AALA201605039019

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 51,465 hours, 19,207 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ON STARTING NR 2 ENG, FLIGHT ATTENDANT REPORTED A STRONG ODOR FROM AFT GALLEY FWD TO ROW 29.  IT WAS DESCRIBED AS A BURNING PLASTIC SMELL.  THE ODOR DISSIPATED AFTER 2ND ENG START.  ACCOMPLISHED TSM 05-50-00-810-831-A & FOUND READING LIGHT 29R INOPERATIVE.  RELAMPED READING LIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
